# SDR AALA20101122TUL11

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 61,888 hours, 21,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N8322
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CREASE ANGLE ON RIGHT SIDE AT STATION 440.  REPLACED CREASE ANGLE ON RIGHT SIDE AT STATION 440 PER AARD 51-10-05 REPAIR NUMBER 1 BOEING REF DRAWING NUMBER 141N8322.
